# SDR REXA2022062000369

- Difficulty date: June 20, 2023
- Submitted: June 20, 2023
- Operation: Air carrier
- Aircraft: N912XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15144
- Aircraft time: 32,786 hours, 22,511 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Part number: 60031902259
- Condition: Deformed
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR DD1 FWD INTERCOSTAL ATTACH FLANGE IS BENT AND BULGED.  REMOVED DAMAGED INTERCOSTAL. LOCATED, DRILLED AND INSTALLED NEW SERVICEABLE INTERCOSTAL PN600-31902-259 IAW CRJ 900 SRM 51-40-11-001-001-A)1 AND 51-42-06-001-001-A01
